# SDR AALA201807039004

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,450 hours, 23,560 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9951648
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 62,131 hours, 26,830 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 350 RECEIVED ECAM CAB/PR EXCESS CAB ALT MASTER WARNING ECAM SHOWING SYSTEM 2 AMBER ON LOWER ECAM THAT WOULD NOT STOP WITH THE WARNING.  REPLACED CPC 1 AND 2 IAW AMM 21-31-34 AND OUTFLOW VALVE IAW AMM 21-31-51.  PERFORMED AN OPS CHECK OF CPC 1 & 2 IAW AMM 21-31-00-710-002-A, AND  21-31-00-710-003-A.  OPS CHECKED  OUTFLOW VALVE IAW AMM 21-31-00-710-002-A, AND 21-31-00-710-003-A. TESTED OK.  NO FAULTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.  THE AIRCRAFT WAS GROUNDED.
